Publications by the researcher in collaboration with Domingo Chinea Miranda (7)

1998

  1. A canonical differential complex for Jacobi manifolds

    Michigan Mathematical Journal, Vol. 45, Núm. 3, pp. 547-579

1997

  1. Spectral sequences on Sasakian and cosymplectic manifolds

    Houston Journal of Mathematics, Vol. 23, Núm. 4, pp. 631-649

1996

  1. Topology and curvature of almost cosympletic manifolds

    25 años de matemáticas en la Universidad de La Laguna (Servicio de Publicaciones), pp. 227-236

  2. Prequantizable Poisson manifolds and Jacobi structures

    Journal of Physics A: Mathematical and General, Vol. 29, Núm. 19, pp. 6313-6324

1994

  1. The constraint algorithm for time-dependent Lagrangians

    Journal of Mathematical Physics, Vol. 35, Núm. 7, pp. 3410-3447

1989

  1. Sobre variedades trans-sasakianas

    XIV jornadas hispano-Lusas de matemáticas

  2. Condiciones geométricas para que una variedad l.c.c. sea cosimpléctica

    XIV jornadas hispano-Lusas de matemáticas